Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fractional integration in Orlicz spaces. I


Author: Richard O’Neil
Journal: Trans. Amer. Math. Soc. 115 (1965), 300-328
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0194881-0
MathSciNet review: 0194881
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Andô, On products of Orlicz spaces, Math. Ann. 140 (1960), 174-186. MR 0113126 (22:3965)
  • [2] G. H. Hardy and J. E. Littlewood, Some properties of fractional intergrals. I, Math. Z. 27 (1928), 565-606. MR 1544927
  • [3] M. A. Krasnosel'skii and Ya. B. Rutickii, Convex functions and Orlicz spaces, (Translated by L. F. Boron), Noordhoff, Groningen, 1961. MR 0126722 (23:A4016)
  • [4] G. G. Lorentz, Some new functional spaces, Ann. of Math. 51 (1950), 37-55. MR 0033449 (11:442d)
  • [5] R. O'Neil, Convolution operators and $ L(p,q)$ spaces, Duke Math. J. 30 (1963), 129-142. MR 0146673 (26:4193)
  • [6] W. Orlicz, Über eine gewisse Klasse von Räumen vom Typus B, Bull. Acad. Polon. Ser. A (1932), 207-220.
  • [7] S. Soboleff, On a theorem of functional analysis, Mat. Sb. (N. S.) 4 (1938), 471-497. (Russian. French resumé)
  • [8] G. Weiss, A note on Orlicz spaces, Portugal. Math. 15 (1950), 35-47. MR 0082645 (18:586b)
  • [9] A. Zygmund, Some points in the theory of trigonometric and power series, Trans. Amer. Math. Soc. 36 (1934), 604-609. MR 1501757
  • [10] -, Trigonometrie series, 2nd ed., Cambridge Univ. Press, New York, 1959.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0194881-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society